# SDR SWAA2015111846130

- Difficulty date: November 3, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N361SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26572
- Aircraft time: 74,674 hours, 62,275 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED AT BS 947, STRINGER 26L - 24L.  R & R SHEAR TIE IAW SRM & DWG.
